# SDR BA06010

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 51U757
- Part serial: CSGCBG3253
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 23,981 hours, 3,475 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - DURING CRUISE, EN ROUTE FROM PHL TO SJU, CREW REPORTED FLUCTUATIONS IN OIL QUANTITY AND OIL PRESSURE ON THE NR 1 ENGINE.  CREW WAS ADVISED, DUE TO RECENT NR 1 ENGINE CHANGE, TO DIVERT TO CLT.  UPON DIVERSION TO CLT, INDICATIONS CAME BACK TO NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL QUANTITY TRANSMITTER PER MM 79-31-11-401.  OPERATIONAL TEST AND LEAK CHECK GOOD.
